Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Swelling???

  1. #1
    BigOhio17's Avatar
    BigOhio17 is offline Junior Member
    Join Date
    Feb 2003
    Location
    Ohio
    Posts
    91

    Question Swelling???

    I just took a shot of T400 last night in the Deltoid. I've used Sustanon and T250 before and never had a little swelling in that area. Is that common? I used a 25 guage 1 inch needle. Thanks, for any info.

  2. #2
    ODC0717 is offline Anabolic Member
    Join Date
    Apr 2004
    Posts
    2,060
    When I used T400 in a cycle I was doing 1/2ml split into 1/4ml each to cut down on inject/pain volume, but I was wrong. Almost every shot I took of T400 caused some sort of swelling, and pain too I might add. Don't worry though, as this is more then likely due to the high concentration of BA in it. If you want you could cut it with b-12m and that should help with the pain/swelling. I never did and the swelling lasted throughout the cycle. Guess I just got used to it.

  3. #3
    cpt steele's Avatar
    cpt steele is offline Anabolic Member
    Join Date
    Jul 2003
    Posts
    2,890
    Just nature of the beast that stuff is brutal from what I have heard. It takes a lot of solvent to hold that stuff together at 400mg, thats why its so painful

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •